# SDR EE4Y2023050617691

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 49,445 hours, 29,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT EO E5331–0001 REV 00, RELATED TO AD 2020–18–06 & SB 53–1269 REV 02 & 53–1270 REV 02. A CRACK WAS FOUND AT THE LH SIDE CENTER FUSELAGE FRAME FOOT COUPLING FR43, TOP FASTENER HOLE AT THE FRAME SIDE ONLY. AD 2020–18–06 & SB 53–1269 REV 02 ALLOWS THE USAGE OF REPAIR DRAWING R53370233 ISSUE B FOR THIS TYPE OF DISCREPANCIES. THIS REPAIR IS COVERED BY ALLEGIANT ENGINEERING ORDER R5331-0053.
